Approximation on anisotropic Besov classes with mixed norms by standard information

Gensun Fang, Fred J. Hickernell*, Huan Li

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

16 Citations (Scopus)


This article considers the approximation problem on periodic functions of anisotropic Besov classes with mixed norms using standard information. The asymptotic decay rates of the best algorithms in the worst-case setting are determined. An interpolating algorithm that attains this decay rate is given as well.

Original languageEnglish
Pages (from-to)294-313
Number of pages20
JournalJournal of Complexity
Issue number3
Publication statusPublished - Jun 2005
Externally publishedYes

Scopus Subject Areas

  • Algebra and Number Theory
  • Statistics and Probability
  • Numerical Analysis
  • Mathematics(all)
  • Control and Optimization
  • Applied Mathematics

User-Defined Keywords

  • Exact order
  • Information-based complexity
  • Interpolation
  • Optimal recovery


Dive into the research topics of 'Approximation on anisotropic Besov classes with mixed norms by standard information'. Together they form a unique fingerprint.

Cite this